| Model Number |
N/A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Muscular Rigidity (1968); Loss of Range of Motion (2032); Limited Mobility Of The Implanted Joint (2671)
| Date of Event |
09/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0002648920-2020-00176, 0002648920-2020-00177.Concomitant medical product tibia cemented 5 degree stemmed left, item# 42532007901, lot# 63194787.Articular surface fixed bearing cruciate retaining (cr) left, item# 42511000612, lot# 62756816.Report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent manipulation under anesthesia approximately six weeks post implantation due to limited range of motion and stiffness.The patient had a stiff knee before the initial surgery hence reduced knee range of motion after surgery was expected.Range of motion improved to ninety degrees after the patient underwent manipulation under anesthesia resulting in the issue being resolved.There is no additional information at this time.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Polar study report was provided and reviewed by a health care professional.Review of the available records identified the following: no complication was noted during the initial surgery.Patient under mua for stiffness and limited rom.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.Per package insert 87-6204-022-23 persona the personalized knee system: the poor range of motion is known as adverse effect of the system.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.